# SDR DALA13029973755

- Difficulty date: June 17, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 39,737 hours, 14,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FWD CARGO DOOR SURROUND, CLOSE OUT WEB HAS SEVERAL AREAS OF CORROSION.  MX REMOVED CLOSE OUT WEB & REPLACED WITH NEW CLOSEOUT WEB ATAG A03105 IAW SRM 51-40-02.
